Alert archive / Kansas / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 16, NWS Wichita, KS

April 28, 20205 counties in Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Apr 28, 2020, 4:47 PM CDT for 5 counties in Kansas. It was in force for 58 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 28, 2020, 4:47 PM CDT (21:47 UTC)
Expired
Apr 28, 2020, 5:45 PM CDT
In force
58 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Tornado
Possible
Hail
1.25 in
Wind
70.0 mph

Counties Chautauqua County, KS, Labette County, KS, Montgomery County, KS, Neosho County, KS, Wilson County, KS

The radar

The Tulsa radar (KINX), 129 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 28, 5:00 PM CDTTSTM WND GST 60Thayer, KS
Apr 28, 5:13 PM CDTTSTM WND GST 64Coffeyville Airport, KSPEAK WIND GUST AT KCFV.
Apr 28, 5:25 PM CDTHAIL 14 Ssw Angola, KSREPORTED AT HWY 166 AND CHASE ROAD. REPORT RELAYED BY MONTGOMERY COUNTY EM.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 28, 3:18 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.8 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2020-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 55 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2020-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 369 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
55 J/kg
Mixed-layer CIN
-231 J/kg
Mixed-layer LCL
1021 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
369 m²/s²
0-3 km storm-relative helicity
342 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

The text

As transmitted.

336 
WUUS53 KICT 282147
SVRICT
KSC019-099-125-133-205-282245-
/O.NEW.KICT.SV.W.0016.200428T2147Z-200428T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wichita KS
447 PM CDT Tue Apr 28 2020

The National Weather Service in Wichita has issued a

* Severe Thunderstorm Warning for...
  Southeastern Wilson County in southeastern Kansas...
  Western Labette County in southeastern Kansas...
  Southern Neosho County in southeastern Kansas...
  Montgomery County in southeastern Kansas...
  Southeastern Chautauqua County in southeastern Kansas...

* Until 545 PM CDT.

* At 447 PM CDT, severe thunderstorms were located along a line
  extending from 5 miles northwest of Thayer to 5 miles south of Elk
  City to near Chautauqua, moving east-southeast at 30 mph.

  HAZARD...70 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Parsons, Coffeyville, Independence, Neodesha, Cherryvale, Caney,
  Erie, St. Paul, Thayer, Dearing, Altoona, Mound Valley, Elk City,
  Tyro, Peru, Galesburg, Liberty, Havana, Bolton and Sycamore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for southeastern
Kansas.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3759 9562 3759 9509 3738 9508 3717 9535
      3700 9551 3700 9619
TIME...MOT...LOC 2147Z 279DEG 25KT 3754 9554 3720 9591 3696 9616 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
 
$$

DARMOFAL
3 follow-up statements
216 
WWUS53 KICT 282159
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
459 PM CDT Tue Apr 28 2020

KSC019-282208-
/O.CAN.KICT.SV.W.0016.000000T0000Z-200428T2245Z/
Chautauqua KS-
459 PM CDT Tue Apr 28 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CHAUTAUQUA COUNTY
IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM CDT for southeastern
Kansas.

LAT...LON 3759 9553 3759 9509 3739 9509 3738 9508
      3717 9535 3700 9551 3700 9597
TIME...MOT...LOC 2158Z 282DEG 35KT 3752 9545 3709 9580 3693 9601 

$$

KSC099-125-133-205-282245-
/O.CON.KICT.SV.W.0016.000000T0000Z-200428T2245Z/
Wilson KS-Labette KS-Neosho KS-Montgomery KS-
459 PM CDT Tue Apr 28 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTHEASTERN WILSON...WESTERN LABETTE...SOUTHERN NEOSHO AND
MONTGOMERY COUNTIES...

At 458 PM CDT, severe thunderstorms were located along a line 
extending from near Thayer to near Tyro to Hulah, moving east-
southeast at 40 mph.

HAZARD...70 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Parsons, Coffeyville, Independence, Cherryvale, Caney, Erie, St.
Paul, Thayer, Dearing, Mound Valley, Tyro, Galesburg, Liberty,
Bolton, Sycamore, Earlton, Lake Parsons, Parsons Tri City Airport,
Angola and Dennis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for southeastern
Kansas.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3759 9553 3759 9509 3739 9509 3738 9508
      3717 9535 3700 9551 3700 9597
TIME...MOT...LOC 2158Z 282DEG 35KT 3752 9545 3709 9580 3693 9601 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...70MPH
 
$$

DARMOFAL
508 
WWUS53 KICT 282213
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
513 PM CDT Tue Apr 28 2020

KSC205-282222-
/O.CAN.KICT.SV.W.0016.000000T0000Z-200428T2245Z/
Wilson KS-
513 PM CDT Tue Apr 28 2020

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WILSON COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM CDT for southeastern
Kansas.

LAT...LON 3700 9583 3738 9554 3738 9552 3759 9538
      3759 9509 3738 9508 3717 9535 3700 9551
TIME...MOT...LOC 2212Z 275DEG 39KT 3751 9531 3719 9541 3702 9567 

$$

KSC099-125-133-282245-
/O.CON.KICT.SV.W.0016.000000T0000Z-200428T2245Z/
Labette KS-Neosho KS-Montgomery KS-
513 PM CDT Tue Apr 28 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR WESTERN LABETTE...SOUTHERN NEOSHO AND EASTERN MONTGOMERY
COUNTIES...

At 512 PM CDT, severe thunderstorms were located along a line
extending from near Galesburg to Mound Valley to near Coffeyville,
moving east-southeast at 45 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Parsons, Coffeyville, Cherryvale, Erie, St. Paul, Dearing, Mound
Valley, Galesburg, Liberty, Lake Parsons, Parsons Tri City Airport,
Angola, Dennis, Big Hill Lake, South Mound and Coffeyville Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1100 PM CDT for southeastern
Kansas.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3700 9583 3738 9554 3738 9552 3759 9538
      3759 9509 3738 9508 3717 9535 3700 9551
TIME...MOT...LOC 2212Z 275DEG 39KT 3751 9531 3719 9541 3702 9567 

HAIL...1.00IN
WIND...70MPH
 
$$

DARMOFAL
085 
WWUS53 KICT 282236
SVSICT

Severe Weather Statement
National Weather Service Wichita KS
536 PM CDT Tue Apr 28 2020

KSC099-125-133-282245-
/O.EXP.KICT.SV.W.0016.000000T0000Z-200428T2245Z/
Labette KS-Neosho KS-Montgomery KS-
536 PM CDT Tue Apr 28 2020

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN LABETTE...SOUTHERN
NEOSHO AND EASTERN MONTGOMERY COUNTIES WILL EXPIRE AT 545 PM CDT...
    
The strongest part of the storms which prompted the warning have 
moved out of the area. Therefore, the warning will be allowed to 
expire.  However small hail, gusty winds and heavy rain are still 
possible with these thunderstorms.

A Tornado Watch remains in effect until 1100 PM CDT for southeastern
Kansas.

LAT...LON 3700 9583 3738 9554 3738 9552 3759 9538
      3759 9509 3738 9508 3717 9535 3700 9551
TIME...MOT...LOC 2235Z 279DEG 25KT 3749 9512 3717 9523 3700 9549 

$$

DARMOFAL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 28, 2:48 PM CDT, 1 hour 59 minutes earlier.

Area forecast discussion, Apr 28, 2:48 PM CDT, 1 hour 59 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
248 PM CDT Tue Apr 28 2020

.SHORT TERM...(This evening through Friday night)
Issued at 243 PM CDT Tue Apr 28 2020

Early this afternoon, a cold front currently stretches across south
central Kansas, roughly from near Kingman, through the Wichita
metro, and into northeast Kansas as of 18z. Behind this boundary,
a few elevated showers with embedded thunder have developed
across central Kansas and have been slowly working southward.
Though some small hail and gusty winds will be possible with this
activity, the main concern for the rest of the day will be further
south.

As the afternoon progresses, the focus will shift to south central
and southeast Kansas as the front pushes southeast. Ahead of the
front in southeast Kansas, a pool of enhanced moisture (dewpoints in
the mid to upper 60s) has been nudging north into southern
Kansas, and instability has been on the rise. MUCAPE has increased
significantly in southeast Kansas and this will continue to
increase over the next few hours (potentially in excess of 3000
J/kg). As of 19z, much of south central Kansas remains capped,
but latest short term guidance continues to suggest that capping
will erode enough to support convection within the next couple of
hours and storms should begin by around 21z. As low-level
convergence increases amidst impressive mid- level lapse rates of
8+ C/km, abrupt convective initiation can be expected shortly.
Still thinking initiation will likely occur roughly in the
vicinity of the Kansas Turnpike near or just east of the Wichita
metro area.

With the initial development, deep layer shear vectors will be
oriented off the initiating boundary. Cloud layer mean wind will
have a sufficient orthogonal orientation to the boundary as well,
especially further south near the Kansas/Oklahoma border.
Therefore, a few discrete cells may be possible initially before
quickly becoming more of a cluster but with potentially separated
updrafts before finally lining out later in the afternoon as it
pushes into Oklahoma. With a wide buoyant sector, residence time
within the zone of surface-based effective inflow layer air will
be maximized, and with ample instability, shear, and lapse rates,
severe storms appear likely. In initial development, a large hail
threat (up to tennis ball size, perhaps) looks most likely. There
will also be a window of opportunity for a brief tornado threat
if storms become rooted along the boundary, given the modest low-
level lapse rates and large CAPE. Helicity is rather marginal and
LCL heights may be a little high, and while the threat for
tornadoes is lower, it is not zero in any initial development
along the boundary within some sort of localized vorticity
maxima. Certainly the greater threat will lie south of the
Oklahoma border, but cannot be ruled out as far north as
Chautauqua/Montgomery/Labette counties. As storms quickly begin
to form clusters and then line out, the main threat will
transition to more of a damaging wind threat in far southeast
Kansas. Agree with the previous forecast that winds within the
60-70mph range are possible within the upscale development in far
southeast Kansas.

Storms should exit southeast Kansas by around 00z this evening. A
second line of convection may move across northeast Kansas along the
fringes of the forecast area this evening. Although thunderstorms
are unlikely, any showers may contain some brief gusty winds.

Heading into tomorrow, drier air will be ushered into the region
with gusty north post-frontal winds. Temperatures will be cooler
than the previous days but will gradually warm throughout the rest
of the week. Winds switch back around to blow out of the south as
ridging builds into the region from the west. By Friday and
Saturday, temperatures may reach into the upper 80s to low 90s.

.LONG TERM...(Saturday through Tuesday)
Issued at 243 PM CDT Tue Apr 28 2020

Another shortwave will move through the region on Saturday night.
Agree with the previous discussion that PoPs may be over-done on
Saturday evening, with precipitation more likely after midnight or
so. The GFS is coming around to agree more with the ECMWF for storm
chances on Sunday, with precip and the front well to the east of the
region on Sunday. Therefore, if the current trends hold Sunday could
end up being dry, and suspect that the current forecast is over-done
precipitation wise. Did go ahead and trend PoPs down during Sunday
evening and the overnight period from the initial model blend.
However, given the uncertainty this far out, will continue to
monitor over the next several days as the details become more
clear.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon)
Issued at 1238 PM CDT Tue Apr 28 2020

A strong cold front, currently located across central KS, near
KHUT, will continue to push southeast this afternoon, reaching KICT
by around 19-20z with a wind shift to the NW.  As the front pushes
south, expect TSRA to develop along or just east of the KS Turnpike.
So will go with a VCTS for KICT initially from 18-21z and eventually
for KCNU. Could see some higher end TSRA for KCNU later this
afternoon, so will go with tempo group with MVFR vsbys, variable
gusty winds of 25 to 45 kts with +TSRA.

As the front pushes south by this evening, expect gusty NW winds on
the backside of the front, with VFR conditions for most locations.

Ketcham

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    53  72  46  78 /  10   0   0   0
Hutchinson      51  72  44  79 /  10   0   0   0
Newton          51  71  45  77 /  10   0   0   0
ElDorado        51  70  45  78 /  20   0   0   0
Winfield-KWLD   52  71  46  78 /  10   0   0   0
Russell         48  74  42  81 /  20   0   0   0
Great Bend      48  74  42  81 /  20   0   0   0
Salina          51  71  44  79 /  20   0   0   0
McPherson       50  71  43  78 /  20   0   0   0
Coffeyville     51  69  46  75 /  50   0   0   0
Chanute         50  68  46  74 /  40   0   0   0
Iola            50  68  46  74 /  40   0   0   0
Parsons-KPPF    50  68  47  74 /  50   0   0   0

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
None.
&&

SHORT TERM...TAV
LONG TERM...TAV
AVIATION...Ketcham
Hazardous weather outlook, Apr 28, 3:50 PM CDT, 57 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
350 PM CDT Tue Apr 28 2020

KSZ032-033-047>053-067>072-082-083-091>096-098>100-292100-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
350 PM CDT Tue Apr 28 2020

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

Thunderstorms have formed in south central and southeast Kansas and
will continue moving southeast through early evening. Some of these
storms will be severe, especially east of the Kansas Turnpike in
southeast Kansas. Both tennis ball sized hail and 60 to 70 mph
winds are possible with discrete storms, however a transition to
primarily damaging winds is likely as the storms congeal into a
line. In far southeast Kansas, a brief tornado cannot be ruled out.
For more details, see the Severe Thunderstorm and Tornado Watches
that remain in effect.

A second round of showers or thunderstorms later this evening may
contain gusty winds, but widespread severe weather with that
activity is unlikely.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Periods of thunderstorms are forecast Saturday night through
Monday. There remains some uncertainty with this system, so the
details will become more clear in the coming days.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is possible in southeast Kansas this afternoon.

&&

For a graphical version of this information, see our webpage at:
https://weather.gov/crh/ghwo?sid=ict

In the hours before

Local storm report, Apr 28, 4:00 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
400 PM CDT TUE APR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0358 PM     HAIL             6 W BURDEN              37.30N 96.87W
04/28/2020  E1.00 INCH       COWLEY             KS   EMERGENCY MNGR

            UPDATE TO LSR SENT AT 355 PM FOR 3 MILES
            EAST AND 2 MILES NORTH OF WINFIELD.

&&

MARTIN
Local storm report, Apr 28, 4:04 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
404 PM CDT TUE APR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 PM     HAIL             HOWARD                  37.47N 96.26W
04/28/2020  M0.25 INCH       ELK                KS   LAW ENFORCEMENT

            PEA HAIL FROM HOWARD TO GENOLA.

&&
Local storm report, Apr 28, 4:07 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
407 PM CDT TUE APR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0404 PM     HAIL             2 SE BURDEN             37.29N 96.73W
04/28/2020  E1.00 INCH       COWLEY             KS   STORM CHASER

            MOSTLY NICKEL-SIZE HAIL WITH A FEW LARGER
            STONES MIXED IN. REPORT SOUTH OF BURDEN.

&&

MARTIN
Local storm report, Apr 28, 4:16 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
416 PM CDT TUE APR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0413 PM     HAIL             GRENOLA                 37.35N 96.45W
04/28/2020  E1.00 INCH       ELK                KS   TRAINED SPOTTER

            MOSTLY DIME TO PENNY SIZE HAIL, WITH
            OCCASIONAL QUARTERS.

&&

MARTIN
Local storm report, Apr 28, 4:37 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
437 PM CDT TUE APR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     HAIL             SEDAN                   37.13N 96.18W
04/28/2020  M1.00 INCH       CHAUTAUQUA         KS   EMERGENCY MNGR

            JUST NORTHEAST OF TOWN.

&&
Local storm report, Apr 28, 4:47 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
447 PM CDT TUE APR 28 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 PM     TSTM WND GST     2 N HAVANA              37.12N 95.94W
04/28/2020  E50 MPH          MONTGOMERY         KS   EMERGENCY MNGR

&&

MARTIN

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 28, 11:47 AM CDTSpecial Weather StatementICTLincoln43 min
Apr 28, 1:20 PM CDTSpecial Weather StatementICTMcPherson, Rice40 min
Apr 28, 1:53 PM CDTSpecial Weather StatementICTMcPherson, Reno, Rice, Saline52 min
Apr 28, 3:07 PM CDTSpecial Weather StatementICTGreenwood23 min
Apr 28, 3:13 PM CDTSpecial Weather StatementICTHarvey32 min
Apr 28, 3:18 PM CDTSevere Thunderstorm WarningICTGreenwood42 min
Apr 28, 3:25 PM CDTSpecial Weather StatementICTCowley35 min
Apr 28, 3:28 PM CDTSevere Thunderstorm WarningICTButler, Chautauqua, Cowley, Elk, Greenwood47 min
Apr 28, 3:29 PM CDTSpecial Weather StatementICTButler31 min
Apr 28, 3:48 PM CDTSevere Thunderstorm WarningICTElk, Greenwood, Wilson27 min
Apr 28, 4:06 PM CDTSevere Thunderstorm WarningICTChautauqua, Cowley, Elk, Greenwood, Montgomery, Wilson54 min
Apr 28, 4:21 PM CDTTornado WarningICTChautauqua24 min
Apr 28, 5:17 PM CDTSevere Thunderstorm WarningICTLabette43 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.